By the same authors

From the same journal

From the same journal

Bethe equations for a g(2) model

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Physics A: Mathematical and General
DatePublished - 17 Feb 2006
Issue number7
Volume39
Number of pages9
Pages (from-to)L135-L143
Original languageEnglish

Abstract

We prove, using the coordinate Bethe ansatz, the exact solvability of a model of three particles whose point-like interactions are determined by the root system Of g(2). The statistics of the wavefunction are left unspecified. Using the properties of the Weyl group, we are also able to find Bethe equations. It is notable that the method relies on a certain generalized version of the well-known Yang-Baxter equation. A particular class of non-trivial solutions to this equation emerges naturally.

    Research areas

  • ONE DIMENSION, BOSE-GAS, SYSTEMS

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations